MathSciNet Relay Station
MathSciNet bibliographic data
MR2135161 60J80 (05A15 60C05 60F05)
Minami, Nariyuki On the number of vertices with a given degree in a Galton-Watson tree. Adv. in Appl. Probab. 37 (2005), no. 1, 229–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement